# SDR A6WA200840427

- Difficulty date: May 23, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 12,804 hours, 12,777 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Separated
- Location: Cool Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION MESSAGE IN FLIGHT.  RAN QRH AND MESSAGE PERSISTED.  MESSAGE EXTINGUISHED BELOW 8000 FT.  FOUND COOLING AIR SUPPLY DUCT PARTED AT CLAMP.  RE-INSTALLED CLAMP IAW 21-20-00.  NO FURTHER DEFECTS FOUND AT THIS TIME.  (A)
